# SDR AALA20120309017

- Difficulty date: March 9, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737823
- Aircraft serial: 29531
- Aircraft time: 35,673 hours, 14,942 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DRILL MARKS ON THE SURFACE OF AFT CARGO TIE DOWN TRACK AT STATION 727C LEFT BUTTLINE 17.24.  DRILLED OUT THE DRILL MARKS AND PLUGGED THE HOLES PER EA B737-53-022294.
